MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Back to Search Results |
| Model Number |
MMT-722NAS |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).On the event date (b)(6) 2015.Customer returned insulin pump for an alleged no delivery alarm as well as motor error alarm.Insulin pump passed displacement test, basic occlusion test and prime test.However, insulin pump received with stuck in motor error alarm loop during bolus delivery.The motor was tested outside of the device and passed.The motor may have had an intermittent failure that was not detected during our testing.Unable to perform occlusion test due to motor error alarm.Insulin pump history download using this was successful.Alarms found on the history file which caused corrupted data.Unable to confirm the reported event date due to the corrupted data.Alarms are due to the pump not having power for a long period of time.Motor passed motor test.Test reservoir lock properly inside the reservoir tube.Insulin pump was cut/open and inspected no moisture damage or component damage found inside the pump.The following were noted during visual inspection: cracked reservoir tube lip, missing endcap sticker and broken battery tube threads.Confirmed motor error alarm loop during bolus delivery.Not confirmed no delivery alarm.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarm.No harm requiring medical intervention was reported.The customer will continue to use the device.
Additional Manufacturer Narrative
Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.The initial mdr report was submitted with incorrect aware date in g4 section.The correct aware date is 21-mar-2022.